I first about noticed about six months ago I felt like I couldn't breathe. I went to the er and they said nothing is wrong. Last month it has come back much worse. I feel like I can't clear my throat and that something is blocking my airways. I have been to the er three times in the past month. It is terrifying to not be able to catch your breath. They keep saying nothing is wrong with me and that enough air is reaching my lungs but since I am an asthmatic I was prescribed a new inhaler and a steroid. I also just started taking an antibiotic yesterday.
None of this is really helping. I feel like I have post nasal drip because fluid is constantly dripping down the back of my nose and down my throat. I also think it may be acid reflux because I have been feeling a burning in my chest and gagging/vomiting at times. I have to sleep sitting up because I wake up gasping when I try to sleep laying down. Sometimes my ears feel clogged and today I started feeling dizzy. Not to mention the panic attacks that set in when I can't catch my breath which of course make it even harder to breathe. I am so sad that I am crying all the time which also makes this worse. I don't know what to do. If anyone has any advice at all I would appreciate it. I can't live like this.
Take some Gaviscon liquid for the acid reflux (in case that is the problem), must be liquid as other stuff will dry your throat. Get a Neilmed Sinus Rinse to rinse mucus out of your sinuses and back of your throat.
I so hope you can find out what is causing this problem. I really sympathise with you as I have exact same problem. Word for word you describe just the same symptoms. It is so frightening. I am so tired of being told it must be my sinuses when sinus medication just makes it worse. I have had it for almost 6 years and at first it would come and go but the last 2 years it is there all the time. It is starting to take over my life. Good luck with it.
I'm also having this problem. My Pulmonologist suspects VCD(Vocal Cord Dysfunction). I'm being tested today for Asthma, and next week for VCD. It can cause all of the symptoms you listed. I also have LPR(LaryngoPharyngeal Reflux), which is something you may want to have your ENT check out. It's when acid mixed with pepsin comes up into your throat and burns your larynx, pharynx, and vocal cords, and can wreak havoc on your upper airway.
I have had this for about 6 months and it *****...This week I did blood work and did a complete physical. They started me on Claratin D today as they said my sinus were severly inflammed and they also prescribed FLONAISE (spelling) they asked that I take each once a day and this will work well..I took teh Claratin and have not had any of the symptoms today..Its worth a try..feeling dizzy and in a fog all day is the worst
I currently suffer with these symptoms... started with a cough... ended up with acid reflux that damaged my upper airways.. this caused the sensation of being unable to breath when I fell asleep. From there the horrendous panic attacks... convinced that all my airways are restricted and therefore I will be unable to breathe.
Treated for asthma, lung infection with antibiotics, anti acids ... the lot.
It is still happening...
How and when does it get better? Doctor running out of ideas.
Can anyone help??
I feel the same way. Going on 7 years! Same thing ER visit after ER visit ND they always say the same thing. It's allergy, acid reflux or anxiety. I hate this feeling! It has taken over my life and my wife and kids are effected by it. Chest pain, shortness of breath which leads to panic attacks. Good luck guys! Y'all are not alone.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.